# SDR HEEA072624

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 10,963 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 45900
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D.G. DOES NOT TRACK IN TURNS.
